# SDR CALA2013080690186

- Difficulty date: August 4, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 72,195 hours, 26,446 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R4 DOOR HARD TO ARM.  INSPECTED DOOR ARMING MECHANISM. FOUND DEBRIS, REMOVED.  ARMED DOOR SEVERAL TIMES, OPS GOOD.
